zbMATH — the first resource for mathematics

Semi-isomorphisms of certain infinite permutation groups. (English) Zbl 0175.29902

group theory
Full Text: DOI
[1] Flora Dinkines, Semi-automorphisms of symmetric and alternating groups, Proc. Amer. Math. Soc. 2 (1951), 478 – 486. · Zbl 0042.25404
[2] I. N. Herstein and M. F. Ruchte, Semi-automorphisms of groups, Proc. Amer. Math. Soc. 9 (1958), 145 – 150. · Zbl 0080.01703
[3] W. R. Scott, Group theory, Prentice-Hall, Inc., Englewood Cliffs, N.J., 1964. · Zbl 0126.04504
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.